Please use this identifier to cite or link to this item:

Pacific Symphytognathid Spiders

File SizeFormat 
vol5n1-47-51.pdf2.17 MBAdobe PDFView/Open

Item Summary

Title: Pacific Symphytognathid Spiders
Authors: Marples, B.J.
Issue Date: Jan 1951
Publisher: University of Hawai'i Press
Citation: Marples BJ. 1951. Pacific Symphytognathid spiders. Pac Sci 5(1): 47-51.
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 5, Number 1, 1951

Please contact if you need this content in an alternative format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.